Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A short proof of Rohlin's theorem for complex surfaces


Author: Donu Arapura
Journal: Proc. Amer. Math. Soc. 108 (1990), 1143-1144
MSC: Primary 57R20; Secondary 57N13, 57R15
MathSciNet review: 1002150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the signature of a two dimensional compact complex spin manifold is divisible by 16.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 57N13, 57R15

Retrieve articles in all journals with MSC: 57R20, 57N13, 57R15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1002150-1
Article copyright: © Copyright 1990 American Mathematical Society